MAUDE Adverse Event Report: TELEFLEX MEDICAL HEMOLOK XL CLIPS 6/CART 84/BOX; CLIP, IMPLANTABLE

TELEFLEX MEDICAL HEMOLOK XL CLIPS 6/CART 84/BOX; CLIP, IMPLANTABLE
Catalog Number 544250
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "during open nephrectomy surgery, the clip broke after it was locked".The clip and any fragments were removed it their entirety from the patient.No patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).Other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
(b)(4), failure mode "broken parts - clip - info not provided" could be confirmed with picture attached.However, it is necessary to receive the physical sample to perform a proper investigation, determinate the root cause & corrective actions.A device history record review was performed, and no relevant findings were identified.If the complaint samples become available at a later date, this complaint will be updated accordingly.
 
Event or Problem Description

Brand Name
HEMOLOK XL CLIPS 6/CART 84/BOX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18185849
Report Number3003898360-2023-01559
Device Sequence Number6541633
Product Code FZP
UDI-Device Identifier34026704625216
UDI-Public34026704625216
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K133202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number544250
Device Lot Number73B2200316
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/23/2023
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date12/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown